# SDR SWAA2021081623158

- Difficulty date: October 14, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 47,223 hours, 28,167 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E DEFLECTION CONTROL RIB HAS A CRACKED BRACKET AT I/B SIDE. / REMOVED AND REPLACED BRACKET AT R/W T/E DEFLECTION CONTROL RIB ON THE I/B SIDE AS PER REF B737-700 SRM 51-40-02-0G-0_AND IPC 57-42-51-02.
